DOI 10.1016/j.rchipe.2016.08.001
[Tenofovir-associated Fanconi`s syndrome and rickets in a HIV infected girl].
Аннотация
UNLABELLED: Tenofovir (TDF) is an inhibitor of reverse transcriptase nucleotide analogue, although it has good tolerability and high anti-retroviral activity, its effect on the kidney has been a concern.
OBJECTIVE
To describe a girl infected with HIV who presented Fanconi syndrome during antiretroviral therapy with TDF.
CLINICAL CASE: We describe a HIV-1-infected girl, who after 18 months treatment with TDF presented loss of strength and pain of the lower extremities with functional impairment. Laboratory findings were consistent with Fanconi syndrome. Radiographs showed bilateral hip fracture and wrists. Full recovery of Fanconi syndrome was achieved four months after changing antiretroviral therapy.
CONCLUSIONS
TDF-prescribing physicians must be prepared to detect signs and symptoms of renal dysfunction and immediately consider switching to another antiviral drug.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.